Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Had a trip. Stared getting headache, swollen feet and throbbing sensation. Looking for advice?

At this moment my 19 yr old daughter is in the greek islands , for the last 20 days she has been traveling thru Germany , Spain and now is on the last leg 10 days going to 4 islands, she complained of headaches and has got swallen feet and there throbing , is there any advice you can give me , they go down at night but come morning with only a little time there swallen again?????
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

I have noted your daughter's symptoms and am sure she is having a good time in Greek Islands.

Regarding her throbbing headache, most likely they are because of migraines. Migraines can get aggravated in sunlight, with lack of sleep or with eating food late. These may happen during a travel.

Regarifng swelling of feet, I would not worry, as it could just be because of prolonged walking or sitting in a vehicle.

For headaches, she could use ibuprofen or diclofenac tablets for pain relief.

I hope it helps.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Mon, 26 May 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor